# SDR IXXA20170213117

- Difficulty date: January 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSEOUT WEB BUILD UP BOX STRUCTURE BS 1295 BETWEEN LBL 11 AND 6  FOUND CORRODED. REMOVED AND REPLACED CORRODED STRUCTURE IAW SRM 51-40-02 PARAGRAPH 7.
